# SDR CA010313021

- Difficulty date: March 1, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2M8
- Aircraft time: 59,457 hours
- Engine: Pwa JT8D15
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 717000
- Condition: Worn
- Location: Accessory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT WAS ENROUTE FROM CALGARY TO WINNIPEG WHEN THE RIGHT HAND ENGINE EXPERIENCED A LOSS OF ENGINE OIL. THE CREW SHUT DOWN THE ENGINE WHEN THE OIL PRESSURE STARTED TO DROP AND THE ENGINE OIL TEMPERATURE BEGAN TO CLIMB. THE OIL APPEARED TO HAVE LEAKED FROM THE OIL FITTING ATTACH HOUSING IN THE GEAR CASE JUST ABOVE THE MAIN ENGINE OIL FILTER. THE MAIN ENGINE GEARBOX WAS REPLACED SO IT COULD BE SENT OUT FOR REPAIRS.
